Ayuda
Ir al contenido

Dialnet


Asymptotic equilibrium for certain type of differential equations with maximum

    1. [1] Universidad Arturo Prat

      Universidad Arturo Prat

      Iquique, Chile

    2. [2] Universidad de Chile

      Universidad de Chile

      Santiago, Chile

  • Localización: Proyecciones: Journal of Mathematics, ISSN 0716-0917, ISSN-e 0717-6279, Vol. 21, Nº. 1, 2002, págs. 9-19
  • Idioma: inglés
  • Enlaces
  • Resumen
    • In this work we obtain asymptotic representations for the solutions of certain type of differential equations with maximum. We deduce the asymptotic equilibrium for this class of differential equations.


Fundación Dialnet

Dialnet Plus

  • Más información sobre Dialnet Plus

Opciones de compartir

Opciones de entorno